JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 2, Article 50
An Inequality and its $q$-Analogue

    Authors: Mingjin Wang,  
    Keywords: Gould-Hsu inversions; Carlitz inversions; Grüss inequality; $q$-series.  
    Date Received: 16/07/06  
    Date Accepted: 11/06/07  
    Subject Codes:

Pri: 26D15; Sec: 33D15

    Editors: Jozsef Sandor,  

In this paper, we establish a new inequality and its q-analogue by means of the Gould-Hsu inversions, the Carlitz inversions and the Grüss inequality.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login